RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sapozhnikov, Valentin Alekseevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:46
Abstract pages:71
Full texts:53
Professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person103768
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1987
1. A. R. Bozhkov, V. A. Derevyanko, N. I. Zelinskii, V. A. Sapozhnikov, V. S. Slavin, “Modeling of the periodic operating state of an MHD generator with a current layer”, TVT, 25:1 (1987),  135–141  mathnet; High Temperature, 25:1 (1987), 122–128  isi
1970
2. M. A. Goldshtik, V. A. Sapozhnikov, V. N. Shtern, “Viscous sublayer velocity profile as determined on the basis of the maximal stability principle”, Dokl. Akad. Nauk SSSR, 193:4 (1970),  784–787  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019